# SDR DALA2022091606164

- Difficulty date: September 16, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 55,173 hours, 28,640 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3135 - AFTER APU BLEED AIR ESTABLISHED FOR PACK OPERATION, STRONG DIRTY SOCK, OILY ODOR AND FUMES IN COCKPIT. CORRECTIVE ACTION: ACCOMPLISHED CARDS 0550-2002, 4900-2001, 2100-2005. CONFERENCE CALL C/W. A/C OK FOR SVC. (9149902)
